# SDR C77A20150514001

- Difficulty date: May 14, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N606CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000188
- Aircraft time: 20,808 hours, 11,885 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Frame 13-14
- Part time: 20,808 hours, 11,885 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIR OF CORROSION DAMAGE TO THE FWD CABIN FLOOR STRUCTURE RT FWD SEAT TRACK PN 170-03263-001 AT FRAME 13.  THE APPROX DAMAGE DIMENSIONS ARE AS FOLLOWS.  3.0 INCHES X 2.4 INCHES TO A MAXIMUM DEPTH OF .015 INCH DEEP.  2.40 INCHES X 2.30 INCHES TO A MAXIMUM DEPTH OF .025 INCH DEEP.  .80 INCH X .61 INCH TO A MAXIMUM DEPTH OF .002 INCH DEEP.  BECAUSE THE FLOOR TRACK IS A PSE, ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR DUE TO STRENGTH RESTORATION.  THIS IS NOT CLASSIFIED AS FCS & DOES NOT REQUIRE FOLLOW UP INSPECTIONS IAW ETD2015-170-042991.  ACCOMPLISHMENT OF THIS REPAIR IS ON EO E175-53MR-176.
